# SDR SCNA00067

- Difficulty date: July 2, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,426 hours, 26,850 cycles
- Engine: Pwa JT8D17
- Engine time: 51,215 hours, 32,688 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT THE NUMBER THREE ENGINE START VALVE OPEN WARNING LIGHT ILLUMINATED.  THE CREW SHUT DOWN THE ENGINE PER C.O.M. PROCEDURES.  THE ENGINE SATRT VALVE PRESSURE SWITCH WAS REMOVED AND REPLACED. OPERATIONALLY CHECKS GOOD.
